Login | Request Account (DAF staff only)

Items where Author is "Butler, D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: Article
Number of items: 1.

Article

Thompson, J. P., Zwart, R. S. and Butler, D. (2012) Inheritance of resistance to root-lesion nematodes (Pratylenchus thornei and P. neglectus) in five doubled-haploid populations of wheat. Euphytica, 188 (2). pp. 209-219. ISSN 0014-2336

This list was generated on Thu Jun 30 22:45:11 2022 UTC.